# SDR SWIA201440271

- Difficulty date: November 13, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 32,913 hours, 26,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SUPPORT IS CORRODED IN SEVERAL PLACES FROM BS 559 TO 559+16.  FLOOR SUPPORT REPAIRED IAW REO, AND FOUND WITHIN LIMITS.
